# SDR HE17107982

- Difficulty date: February 3, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N524MW
- Make and model: Urocop EC120B
- Aircraft serial: 1371
- Aircraft time: 505 hours, 501 cycles
- Engine: Pwa PT6A34
- System (JASC): 6710 · Main Rotor Control
- Part: Cable
- Part number: 7050C3761002
- Condition: Binding
- Location: Collect Control
- Part time: 506 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE BINDING IN FLT FOUND ANTICIPATOR CONTROL CABLE BINDING.  REMOVED AND REPLACED CABLE. (K)
